# SDR DHL9974103C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1010-1025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUSELAGE EXTERIOR SEVERAL BROKEN FASTENERS STA 1010 TO 1025 SRT 29R.  REMOVED INNER SKIN CORROSION.  REMOVED BROKEN RIVETS AND INSTALLED SKIN REPAIR SPLICES FILLER AND DOUBLER PER SRM 53-30-31, 3 BY 11, N/R 3339.
